| Model Number |
393-090 |
| Medical Device Problem Codes |
Calibration Problem (2890); Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/23/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Radiometer reference number: (b)(4).According to the complaint the hospital reported on (b)(6) 2025, that the patient was admitted for treatment due to dyspnea and unexplained convulsions.At 22:08 on (b)(6) 2025, the emergency nurse drew a blood sample from the patient.When the sample was tested using the abl90 flex analyzer (serial no; (b)(6), the sc (sensor cassette) failed calibration, and no test data could be displayed.As a result, a new sample had to be drawn and sent to the laboratory for testing, which delayed clinical resuscitation efforts.
Additional Manufacturer Narrative
On (b)(6) 2025, radiometer received new information from the customer regarding this complaint: "the engineer checked the analyzer's records and communicated with the department head, confirming that the reported situation did not match the actual conditions.No calibration errors or error messages occurred on the reported date, and the device was operating normally.This was an erroneous report." hence, the investigation related to this complaint is cancelled.